# SDR ARWA9609030

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 92074521
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMBOUT, LOST NR 1 DC BUS, CAPTAIN'S INSTRUMENTS LIGHTS OUT, 1 AND 2 ENGINE OIL TEMP, OIL QTY, CSD NR 1 FUEL FEED PUMP NR 1 ALT FUEL PUMP, HYD QTY.  RETURNED TO MIAMI WITHOUT INCIDENT.  WHEN PUT GEAR DOWN, ALL ABOVE RETURNED TO NORMAL.  REMOVED AND REPLACED NR 1 LOAD MONITOR RELAY IAW 24-20-8, SYSTEMS OPS NORMAL NR 1 BUS.
